UZH-Logo

Stable bundles and differentiable structures on certain elliptic surfaces


Okonek, C; van de Ven, A (1986). Stable bundles and differentiable structures on certain elliptic surfaces. Inventiones Mathematicae, 86(2):357-370.

Citations

41 citations in Web of Science®
37 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 12:21
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0020-9910
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01389075
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN356556735_0086&DMDID=dmdlog22

Download

Full text not available from this repository.View at publisher

Author Collaborations